# SDR AALA201906219001

- Difficulty date: June 19, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 30,287 hours, 12,127 cycles
- Engine: Cfmint CFM567B242
- Engine time: 21,397 hours, 8,754 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS THAT ANOTHER A/C REPORTED L/H ENGINE EXHAUST TORCHING/FLAMES ON TAXI OUT. MAINTENANCE INSPECTED ENGINE #1 IAW AMM 71-00-00. NO DEFECTS NOTED. OK FOR SERVICE.
